# SDR 08FDEA02204

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR STRINGER SHEAR WEB IS CRACKED JUST AFT OF FRAME 79 A; AT THE MAIN CARGO DECK FLOOR LEVEL REMOVED AND REPLACED WITH A NEW WEB IAW SRM 51-40-21; PG 7.
